You're moving into a land of both shadow and light, of weeping and of compulsively re-caulking the shower at 4 am. You've just crossed over into the...Predni-Zone!
One would think I'd be used to this, I've been on prednisone so many times, but it still is not fun! (I don't always get weepy, though, usually get get super happy. This time, I've been getting both. I tend to get more weepy on a lower dose, which I am on now.)
Anyhoo, what do *you* do to help the weepies?
Usually happy music helps me, but right now I'm like "Oh, yes, if you had *my* life you wouldn't be all happy happy joy joy" and I hate when I get that attitude.
Oh, and has anyone had to start taking another medicine to treat the mood problems of prednisone, like an antidepressant? Does it work at all? I can't change my prednisone dose at all, since I'm allergic to ever other thing I've tried to take for this (actually I'm taking it for IBD-related spondyloarthropathy, but also for the Crohn's). I also can't keep sobbing constantly, tho!